MathSciNet Relay Station
MathSciNet bibliographic data
MR700845 20F99 (05A05 68E99)
Diaconis, Persi; Graham, R. L.; Kantor, William M. The mathematics of perfect shuffles. Adv. in Appl. Math. 4 (1983), no. 2, 175–196.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement